# SDR SWAA2024091236274

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 58,801 hours, 32,347 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR PANEL 834 DZ AFT MOUNTING BRACKET CRACKED.   REPLACED AFT SVC DOOR PANEL 834 DZ AFT MOUNTING BRACKET PER AMM 20-50-11.   REPLACED AFT ENTRY DOOR PANEL 834 DZ PER AMM 52-13-31.
